# SDR HALA2016121600550

- Difficulty date: December 16, 2016
- Submitted: December 16, 2016
- Operation: Air carrier
- Aircraft: N582HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28139
- Aircraft time: 55,219 hours, 10,139 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Condition: Broken
- Location: Fire Loop
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE FIRE LOOP 1 MESSAGE ON STATUS PAGE.  FOUND A BROKEN WIRE. TERMINATED THE WIRE IAW WDM 26-11-11. BITE CHECK OK, NO FAULTS NOTED. OK FOR SERVICE.
